Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The $ q$-Selberg polynomials for $ n=2$

Author: Kevin W. J. Kadell
Journal: Trans. Amer. Math. Soc. 310 (1988), 535-553
MSC: Primary 05A30; Secondary 33A15, 33A30, 33A75
MathSciNet review: 973170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We have conjectured that Selberg's integral has a plethora of extensions involving the Selberg polynomials and proved that these are the Schur functions for $ k = 1$. We prove this conjecture for $ n = 2$ and show that the polynomials are, in a formal sense, Jacobi polynomials. We conjecture an orthogonality relation for the Selberg polynomials which combines orthogonality relations for the Schur functions and Jacobi polynomials. We extend a basic Schur function identity.

We give a $ q$-analogue of the Selberg polynomials for $ n = 2$ using the little $ q$-Jacobi polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A30, 33A15, 33A30, 33A75

Retrieve articles in all journals with MSC: 05A30, 33A15, 33A30, 33A75

Additional Information

PII: S 0002-9947(1988)0973170-3
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia